# SDR AALA201801319023

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 51,187 hours, 29,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHT ASSEMBLY CONNECTOR BACKSHELL DAMAGED AND WIRES EXPOSED.  REPLACED THE CONNECTOR BACKSHELL AND REPAIRED THE WIRES IAW ESPM 20-53-21-02-01, AND AMM 33-51-02. PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-51-00-710-001-A.
